# SDR HNAA2011081700253

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 41,124 hours, 48,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING LIGHT FLICKERED FOR APPROX 2 SECONDS WHILE OFF LOADING BAGS.  CARGO BAY SMOKE DETECTOR WAS INSPECTED AND FOUND CEILING SMOKE DETECTOR HOT TO THE TOUCH.  R & R CARGO BAY NR 1 SMOKE DETECTOR.
